# SDR 3PES2015FA0000039

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N6912T
- Make and model: Tecnam P2006T
- Aircraft serial: 047
- Aircraft time: 820 hours
- Engine: Rotax ROTAX912S3
- Engine time: 820 hours
- Propeller: Mtprop MTV21
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shuttle Valve
- Part number: 2694150000
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT FULLY RETRACT TO A LOCKING POSITION. THE SYSTEM WAS TESTED IN A CONTROLLED ENVIRONMENT.  ACFT FOUND TO HAVE THE SAME INDICATION. UPON REMOVING THE SHUTTLE VALVE IN THE ACFT THE SHUTTLE VALVE WAS FOUND STUCK. ONCE FREED BY TAPPING THE VALVE ON A HARD SURFACE TO FEE THE VALVE PLUNGER IT WAS REINSTALLED IN THE ACFT.  GEAR WAS TESTED SEVERAL TIMES WITH PROPER OPERATION, THE VALVE WAS ONCE AGAIN REMOVED AND FOUND NOT TO BE STUCK AS IT WAS PREVIOUSLY.  I CONCLUDE THAT THE VALVE IS A FAULTY PART BY WEAR OF CYCLES. MFG NO LONGER USES THESE VALVES, PN 26-9-4150-000 IN NEW PRODUCTION ACFT, THEY HAVE INCORPORATED A NEW VALVE, PN 26-9-4160-000 FROM SN 102 AND ON, TO WHICH THERE IS A SB150-CS ISSUED AGAINST TO ENSURE THAT SAFETY WIRE IS INSTALLED ON THE VALVE AND IT IS INSTALLED AT RT DIRECTION WITH CORRECT ROUTING OF LINES. THIS A CURRENTLY A RECOMMENDED SB NOT A MANDATORY SB.  THERE IS NO CURRENT SB TO CHANGE THE OLD STYLE VALVE. TALKING WITH TECNAM THEY SUGGESTED WE REPLACE THE OLD VALVES WITH NEW VALVES.  A THIRD AIRCRAFT WAS ALSO FOUND WITH GEAR RETRACTION PROBLEMS. MFG SUPPLIED A NEW SET OF SHUTTLE VALVES FOR NOSE AND MAIN GEAR, A NEW GEAR PUMP AND NEW GEAR ACTUATORS. AIRCRAFT HAS BEEN THRU 25 GEAR CYCLES WITH NEW PARTS INSTALLED WITH NORMAL PERFORMANCE.  ALL AIRCRAFT SHOWED THE SAME SYMPTOMS, A NON FULLY EXTENDED NOSE GEAR TO A LOCKING POSITION. ACFT ARE CURRENTLY WAITING FOR THE NEW VALVES FROM MFG.
